# SDR 9505945526

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526US
- Make and model: Boeing 757251
- Aircraft serial: 23620
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE NR 1 ENGINE NACELLE STRUT SKIN PANEL WAS FOUND WITH A CRACK COMING OUT OF THE 433AL ACCESS PANEL.  CRACKS WERE APPROXIMATELY 0.75 INCH LONG IN THE SKIN, DOUBLER, AND TRIPLER.  INSTALLED REPAIR PER NWA EA 55-98174.  MFG PART NUMBER 311N3450-13, -15.
